# SDR IPXA2017091221615

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 50,184 hours, 16,166 cycles
- System (JASC): 4960 · APU Controls
- Part: Actuator
- Condition: Inoperative
- Location: Apu Intake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INTAKE DOOR ACTUATOR SYS INOPERATIVE.
